# SDR FDEA201407041622

- Difficulty date: July 4, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 143N61593
- Condition: Scratched
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L2 DOOR OUTER SKIN FOUND SCRATCHES.  COMPLIED WITH EA F-5210-T0310189.  REPAIR CLASSIFIED AS MAJOR.
